# SDR 98FDEA00701

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS4504U11
- Condition: Sheared
- Location: Lt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT MLG SHOCK STRUT LWR BEARING SEAL  REPLACEMENT, ANTI-ROTATION BOLT SHEARED FROM CHAMBER (ARG 7477-1) UPPER CYL ASSY.  DAMAGED FOUND ON UPPER CHAMBER (NRG 6720-5) AND UPPER BEARING (ARG 7607-1).  LEFT MLG CHAMBER ASSY REPLACED PER CMM 32-11-12.
